Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 192, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 20, 2014, 4:42 PM EDT for 4 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 4:42 PM EDT (20:42 UTC)
- Expired
- Aug 20, 2014, 5:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Carroll County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS52 KFFC 202042
SVRFFC
GAC045-143-223-233-202130-
/O.NEW.KFFC.SV.W.0192.140820T2042Z-140820T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT WED AUG 20 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CARROLL COUNTY IN NORTHWEST GEORGIA
NORTHEASTERN HARALSON COUNTY IN NORTHWEST GEORGIA
SOUTHWESTERN PAULDING COUNTY IN NORTHWEST GEORGIA
SOUTH CENTRAL POLK COUNTY IN NORTHWEST GEORGIA
* UNTIL 530 PM EDT
* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF TEMPLE...MOVING
SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILLA
RICA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3389 8527 3403 8513 3381 8476 3378 8479
3378 8490 3367 8490 3362 8495
TIME...MOT...LOC 2042Z 305DEG 12KT 3390 8512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:14 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Aug 20, 3:14 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT WED AUG 20 2014 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... DEALING WITH QUITE A BIT OF CONVECTION OUT THERE THIS AFTERNOON. INCREDIBLE CAPE VALUES OF 4000-4500J/KG AND DCAPE OVER 1000J/KG OVER MUCH OF THE AREA. WEAK DISTURBANCE ALOFT HELPING TO ORGANIZE SOME OF THE CONVECTION AS WELL. WILL CONTINUE TO SEE SCATTERED TO AT TIMES NUMEROUS STORMS WITH ISOLATED SEVERE POTENTIAL. WIND GUSTS WOULD BE THE MAIN THREAT BUT SOME SMALL HAIL CANNOT BE RULED OUT. AND OF COURSE AS WITH ANY SUMMERTIME THUNDERSTORM...VERY HEAVY RAIN AND EXCESSIVE LIGHTNING. UPPER RIDGE REMAINS IN PLACE TO OUR WEST LEAVING US IN NORTHWEST FLOW ALOFT. INTERMITTENT DISTURBANCES WILL CONTINUE TO SLIDE DOWN THE NORTHWEST FLOW...BUT AS THE RIDGE BUILDS THE CHANCE OF RAIN WILL DECREASE OVER THE NEXT COUPLE OF DAYS AS THE PERIPHERAL CONVECTION PUSHES EAST. HOWEVER...IF CONVECTION DOES MANAGE TO DEVELOP AND GET PAST WHATEVER CAP THERE IS FROM THE RIDGE-INDUCED SUBSIDENCE... THUNDERSTORMS COULD EASILY AND QUICKLY GO SEVERE WITH THE AMOUNT OF LOW LEVEL HEATING AND INSTABILITY. NOT MUCH IN THE WAY OF ORGANIZATION BUT SOMETHING TO BE AWARE OF. SPEAKING OF LOW LEVEL HEATING...QUITE A FEW AREAS THIS AFTERNOON ARE FLIRTING WITH 105 DEGREES. SOME UNCERTAINTY IN DEWPOINTS AS MET IS COOLER BUT MORE MOIST AND MAV IS WARMER BUT DRIER...SO HAVE GENERALLY TAKEN A BLEND BUT LEANED TOWARD THE WORST-CASE SCENARIO GIVEN THAT DEWPOINTS THIS AFTERNOON ARE A FEW DEGREES HIGHER THAN ORIGINALLY EXPECTED. WITH HIGHER TEMPERATURES EXPECTED TOMORROW...WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR PORTIONS OF CENTRAL GEORGIA FOR TOMORROW AFTERNOON. SEE EXTENDED FOR MORE INFO...BUT WILL LIKELY NEED ONE FRIDAY AND POSSIBLY AGAIN ON SATURDAY. TDP .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE. BDL PREVIOUS DISCUSSION... MEDIUM RANGE MODELS CONTINUE TO SHOW THE FORECAST AREA DOMINATED BY STRONG UPPER-LEVEL RIDGING THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. GFS AND ECMWF REMAIN IN GOOD AGREEMENT THROUGH THE WEEKEND BUT DIVERGE SOMEWHAT GOING INTO EARLY NEXT WEEK WITH THE ECMWF FLATTEN THE RIDGE OVER US WHILE THE GFS...ALTHOUGH SHOWING SOME WEAKENING... KEEPS THE RIDGE OVER THE REGION THROUGH WEDNESDAY. STILL...THESE DIFFERENCES DO NOT ALTER THE GENERAL TREND OF HOT AND MOSTLY DRY THROUGH THE WEEKEND WITH MODERATING TEMPERATURES AND INCREASING PRECIPITATION CHANCES EARLY NEXT WEEK...WHICH IS WHAT WE HAVE BEEN CARRYING IN THE EXTENDED FORECAST FOR THE PAST SEVERAL DAYS NOW. WITH THIS IN MIND I DO NOT PLAN ON DEVIATING TOO MUCH FROM PREVIOUS TRENDS IN THE FORECAST GRIDS. THROUGH THE WEEKEND THE GFS/ECMWF KEEP THE CENTER OF THE UPPER RIDGE WEST OF THE STATE WITH THE BEST SUBSIDENCE REMAINING WEST OF US AS WELL. WITH THIS IN MIND I WILL KEEP THE SLIGHT CHANCE POPS INTO THE WEEKEND WITH CHANCE POPS AS WE HEAD INTO THE FIRST HALF OF THE NEW WEEK. 20 && .AVIATION... 00Z UPDATE... SCATTERED CONVECTION CONTINUES BUT SHOULD GRADUALLY DIMINISH. COULD BE SOME ISOLATED STORMS OVERNIGHT. WITH PLENTY OF MOISTURE AROUND HAVE INCLUDED SCT IFR STRATUS TOWARD MORNING. SOME MVFR VISIBILITY ALSO POSSIBLE. ANOTHER ROUND OF SCT 5-6KFT THURSDAY AFTERNOON BUT NOT ENOUGH CONFIDENCE IN TSRA TO INCLUDE PROB30 AT THIS TIME. NW WINDS THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON MORNING STRATUS. MEDIUM TO HIGH ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 97 72 99 / 30 20 5 20 ATLANTA 74 96 75 95 / 40 20 5 20 BLAIRSVILLE 66 91 66 90 / 50 30 20 20 CARTERSVILLE 70 96 70 95 / 50 20 5 20 COLUMBUS 74 98 75 97 / 20 20 10 10 GAINESVILLE 72 95 73 94 / 40 20 10 20 MACON 72 98 72 98 / 20 20 10 20 ROME 70 96 70 96 / 50 20 5 10 PEACHTREE CITY 70 95 70 96 / 30 20 5 20 VIDALIA 74 100 75 98 / 20 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM EDT THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...TDP LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Aug 20, 10:10 AM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1010 AM EDT WED AUG 20 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1010 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE AND SCATTERED STRONG THUNDERSTORMS ARE EXPECTED...THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE STRONG TO DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. DISCUSSION... INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR SCATTERED STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING...AND ISOLATED SEVERE STORMS WILL BE POSSIBLE. SHOWERS AND THUNDERSTORMS WILL WEAKEN WITH THE LOSS OF DAYTIME HEATING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE EXPECTED THURSDAY THROUGH SATURDAY AND RESIDENTS...ESPECIALLY ACROSS CENTRAL GEORGIA...NEED TO BE AWARE THAT A HEAT ADVISORY MAY BE NECESSARY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN... OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. INCREASING TEMPERATURES WILL PRODUCE HEAT INDEX VALUES APPROACHING DANGEROUS LEVELS THURSDAY THROUGH SATURDAY. DISCUSSION... ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT SOMEWHAT BY THURSDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO ALLOW TEMPERATURES AND HEAT INDEX VALUES TO CLIMB THROUGH THE END OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 20, 4:23 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG FOREST PARK 33.62N 84.37W
08/20/2014 CLAYTON GA 911 CALL CENTER
911 CALL CENTER REPORTS SEVERAL TREES DOWN IN THE
NOTHERN PORTION OF CLAYTON COUNTY.
&&
EVENT NUMBER FFC1400804
KOVACIKSpecial weather statement, Aug 20, 4:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED AUG 20 2014
GAZ083-094>096-107-202100-
427 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...PULASKI...PEACH...BLECKLEY AND HOUSTON COUNTIES UNTIL 500
PM EDT...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TARVERSVILLE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...
PULASKI...PEACH...BLECKLEY AND HOUSTON COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HOUSTON LAKE...
CLINCHFIELD...SAND BED...KATHLEEN...BONAIRE...TARVERSVILLE...
BULLARD...HAYNEVILLE...MAGNOLIA...CARY...KLONDIKE...OCMULGEE PUBLIC
FISHING AREA...BROWNDALE...ROYAL AND PORTER.
&&
LAT...LON 3254 8373 3266 8344 3244 8315 3245 8318
3240 8323 3224 8357
TIME...MOT...LOC 2027Z 327DEG 20KT 3249 8344
30Special weather statement, Aug 20, 4:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT WED AUG 20 2014
GAZ030-031-041>043-202100-
429 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN POLK...PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES UNTIL
500 PM EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YORKVILLE...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS POLK...PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES
THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE YORKVILLE...EUBANK LAKE...DRAKETOWN...UNION...BILL ARP...
WINSTON...FAIRPLAY...DOUGLASVILLE...CHAPEL HILL...LAKE VAL-DO-MAR...
VILLA RICA...BROWNSVILLE AND NEW GEORGIA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3387 8519 3399 8513 3396 8494 3372 8461
3365 8470 3362 8474 3363 8475 3361 8477
3360 8480 3356 8483
TIME...MOT...LOC 2029Z 315DEG 17KT 3389 8502Special weather statement, Aug 20, 4:35 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT WED AUG 20 2014
GAZ011-012-019-202100-
435 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE MARVIN...MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE MARVIN...SUGAR
VALLEY...OOSTANAULA...RESACA...CALHOUN...SONORAVILLE...RANGER...
REDBUD...AUDUBON AND NICKELSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3457 8519 3459 8517 3459 8506 3462 8506
3462 8493 3464 8491 3462 8490 3461 8481
3453 8465 3451 8465 3440 8474 3440 8491
TIME...MOT...LOC 2035Z 300DEG 14KT 3459 8503Special weather statement, Aug 20, 4:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 438 PM EDT WED AUG 20 2014 GAZ038-050-051-061-062-202115- 438 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS IN WARREN...TALIAFERRO...OGLETHORPE...GREENE AND HANCOCK COUNTIES UNTIL 515 PM EDT... AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PENFIELD...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WARREN... TALIAFERRO...OGLETHORPE...GREENE AND HANCOCK COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PENFIELD... WOODVILLE...GREENSBORO...UNION POINT...JACKSONVILLE...VEAZEY... SILOAM...ROBINSON...WHITE PLAINS...SPRINGFIELD...POWELTON... BARNETT...ALEXANDER STEPHENS PARK AND CRAWFORDVILLE. && LAT...LON 3347 8273 3329 8293 3361 8329 3374 8314 TIME...MOT...LOC 2038Z 313DEG 18KT 3362 8314
Local storm report, Aug 20, 4:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 6 E ROBERTA 32.72N 83.91W
08/20/2014 CRAWFORD GA AMATEUR RADIO
SEVERAL TREES DOWN ON HWY 80E AND 80W.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1400803
KOVACIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Aug 20, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 44 min |
| Aug 20, 1:45 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Aug 20, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 40 min |
| Aug 20, 2:10 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Aug 20, 2:18 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 20, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Aug 20, 2:33 PM EDT | Special Weather Statement | FFC | Barrow | 27 min |
| Aug 20, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike | 42 min |
| Aug 20, 2:50 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 20, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Upson | 48 min |
| Aug 20, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 49 min |
| Aug 20, 3:14 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Aug 20, 3:19 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 26 min |
| Aug 20, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding | 52 min |
| Aug 20, 3:24 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more | 29 hr |
| Aug 20, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 49 min |
| Aug 20, 3:31 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Aug 20, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Oconee, Walton | 45 min |
| Aug 20, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Peach, Taylor | 42 min |
| Aug 20, 3:56 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 28 min |
| Aug 20, 4:06 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 24 min |
| Aug 20, 4:16 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Aug 20, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 33 min |
| Aug 20, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Aug 20, 4:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 20, 4:35 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Aug 20, 4:38 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 37 min |
| Aug 20, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski, Twiggs | 49 min |
| Aug 20, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 20, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 50 min |
| Aug 20, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 49 min |
| Aug 20, 5:03 PM EDT | Special Weather Statement | FFC | Marion, Muscogee, Taylor | 27 min |
| Aug 20, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 38 min |
| Aug 20, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 33 min |
| Aug 20, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 49 min |
| Aug 20, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 44 min |
| Aug 20, 5:26 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Aug 20, 5:31 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Aug 20, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more | 44 min |
| Aug 20, 5:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Aug 20, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Aug 20, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 44 min |
| Aug 20, 5:48 PM EDT | Special Weather Statement | FFC | Glascock | 27 min |
| Aug 20, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 42 min |
| Aug 20, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 42 min |
| Aug 20, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 41 min |
| Aug 20, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 40 min |
| Aug 20, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 51 min |
| Aug 20, 6:12 PM EDT | Special Weather Statement | FFC | Dade, Walker | 33 min |
| Aug 20, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 44 min |
| Aug 20, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 53 min |
| Aug 20, 6:29 PM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Union | 6 hr |
| Aug 20, 6:34 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Aug 20, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 20 min |
| Aug 20, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 40 min |
| Aug 20, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 32 min |
| Aug 20, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 44 min |
| Aug 20, 7:47 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.